REAL

Conditions for the solvability of the Cauchy problem for linear first-order functional differential equations

Bravyi, E. (2013) Conditions for the solvability of the Cauchy problem for linear first-order functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (66). pp. 1-8. ISSN 1417-3875

[img]
Preview
Text
p2572.pdf

Download (259kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:26
Last Modified: 21 Mar 2015 10:26
URI: http://real.mtak.hu/id/eprint/22863

Actions (login required)

View Item View Item